# SDR 06FDEA1108

- Difficulty date: March 15, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-222
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR LOCATED ON LEFT I/B FLAP LOWER SURFACE T/E REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND   APPROVED DATA REF N00771.  REPAIR WAS DETERMINED TO BE IAW EA 6-5750-97510.
